# SDR IPXA2016062004809

- Difficulty date: June 16, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 14,633 hours, 9,121 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED AT 32000 FT, CENTER TANK PUMP FAULT.  UPON FUEL SYS REVIEW ON OUTER TANKS WERE FEEDING BUT UNABLE TO FEED FUEL FROM INNER TANKS.  DEFERRED AUTO FUEL FEED SYS IAW 28-21-09-1.  R&R 91QA AND 154QA.  OPS CK GOOD MM 28-21-00-0501.
